Allegra 24 Hour Allergy Tablets 30 Tablets (Pack of 2)
You Save: 4%
mpn: AA30T, ean: 0041167412510,
4.0 out of 5 stars with 11 reviews
Allegra 24 Hour Allergy Tablets 30 Tablets (Pack of 2)Relieves runny nose and sneezing. For itchy, watery eyes. Original prescription strength. ...
Zyrtec Cetirizine Hcl/Antihistamine (10 mg), 100 Tablets
mpn: 101868891, ean: 0701721242112,
4.1 out of 5 stars with 68 reviews
These tablets provide 24-hour relief of indoor and outdoor upper respiratory allergy symptoms. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose, sneezing, itchy, watery eyes and itchy throat or nos...
Claritin® Non-Drowsy - 90 tablets
You Save: 29%
mpn: 941482, ean: 0041100805119,
4.6 out of 5 stars with 17 reviews
Claritin Non-Drowsy* Loratadine 10 mg
24 Hour Allergy
* Sneezing, Runny Nose
* Itchy, Watery Eyes
* Itchy Throat or NoseNon-drowsy allergy tablets for relief of sneezing, runny nose, and itchy throat. Provides respite from hay fever a...
Basic Care Allergy Relief Loratadine Tablets, 300 Count
4.4 out of 5 stars with 127 reviews
Basic Care Allergy Relief Loratidine Tablets 10 mg, 300 CountCompare to Claritin active ingredient. Indoor and Outdoor allergies. For 24-hour relief of sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Original Prescription strength. No...
Nasacort Allergy 24hr Non-Drip Nasal Spray (120 sprays, 3 pk.)
You Save: 16%
mpn: B00MIVIWQI, ean: 0100004100734,
4.3 out of 5 stars with 23 reviews
Nasacort Allergy 24hr Non-Drip Nasal Spray (120 sprays, 3 pk.)24 Hour Relief. Non-Drowsy. Treats Nasal Symptoms Of Indoor And Outdoor Allergies. Triamcinolone Acetonide (Glucocorticoid) 55 mcg. 3 Bottles, 120 Sprays Each. ...
Xyzal Allergy Tablet, 55 Count
You Save: 34%
mpn: LEPAZE1375, ean: 0041167351024,
4.9 out of 5 stars with 19 reviews
Xyzal Allergy 24 hour is designed to provide continuous, 24-hour, full prescription strength of your worst allergy symptoms.ALL DAY & ALL NIGHT ALLERGY RELIEF: Xyzal Allergy 24 Hour can help provide a full day & night of relief from allergy symptoms,...
Zyrtec Allergy Relief (10 mg), 70 Tablets
You Save: 4%
4.1 out of 5 stars with 59 reviews
Relief from sneezing, runny nose, itchy and watery eyes;Also relief from itchy throat or nose;24-hour reliefRelief from sneezing, runny nose, itchy and watery eyes. Also relief from itchy throat or nose. 24-hour relief. ...
Xyzal Allergy Tablet, 80 Count
You Save: 20%
mpn: 230197, ean: 0041167351031,
4.4 out of 5 stars with 19 reviews
Health and Personal CareALL DAY & ALL NIGHT ALLERGY RELIEF: Xyzal Allergy 24 Hour can help provide a full day & night of relief from allergy symptoms, indoors & outdoors. Say goodbye to sneezing, a runny & itchy nose, itchy, watery eyes, & a scratchy...
Claritin 24 Hour Non-Drowsy Allergy Tablets, 10 mg, 70 Count
You Save: 56%
mpn: SP-284, ean: 3085349269841,
4.9 out of 5 stars with 7 reviews
Claritin tablets provide powerful, 24 hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes, itchy throat/nose.Claritin provides relief of symptoms that can be triggered by over 2...
Basic Care All Day Allergy Cetirizine HCl Tablets, 300 Count
You Save: 18%
4.3 out of 5 stars with 19 reviews
Basic Care All Day Allergy, Cetirizine HCl Tablets, 10 mg, 300 CountCompare to Zyrtec active ingredient. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of t...
Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl 25 mg, 100 ct
You Save: 52%
mpn: JJ-2306, ean: 0300450170149,
4.6 out of 5 stars with 43 reviews
Benadryl Allergy UltraTabs in 100 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to tempora...